Skip to main content

Purely infinite C*-algebras associated to étale groupoids

Journal Article


Download full-text (Open Access)

Abstract


Authors


  •   Brown, J D. (external author)
  •   Clark, Les (external author)
  •   Sierakowski, Adam

Publication Date


  • 2015

Citation


  • Brown, J., Clark, L. & Sierakowski, A. (2015). Purely infinite C*-algebras associated to étale groupoids. Ergodic Theory and Dynamical Systems, 35 (8), 2397-2411.

Scopus Eid


  • 2-s2.0-84949201820

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=4473&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/3456

Number Of Pages


  • 14

Start Page


  • 2397

End Page


  • 2411

Volume


  • 35

Issue


  • 8

Abstract


Authors


  •   Brown, J D. (external author)
  •   Clark, Les (external author)
  •   Sierakowski, Adam

Publication Date


  • 2015

Citation


  • Brown, J., Clark, L. & Sierakowski, A. (2015). Purely infinite C*-algebras associated to étale groupoids. Ergodic Theory and Dynamical Systems, 35 (8), 2397-2411.

Scopus Eid


  • 2-s2.0-84949201820

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=4473&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/3456

Number Of Pages


  • 14

Start Page


  • 2397

End Page


  • 2411

Volume


  • 35

Issue


  • 8